MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 BARD TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE, 20F; FEEDING DEVICE

C.R. BARD, INC. (BASD) -3006260740 BARD TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE, 20F; FEEDING DEVICE
Model Number 000720
Medical Device Problem Codes Deflation Problem (1149); Improper or Incorrect Procedure or Method (2017); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer and the evaluation is still pending.The investigation of the reported event is currently underway.(expiry date: 01/2021).
 
Event or Problem Description
It was reported that during a procedure, the balloon was slowly deflate and the tube was not in place so the tube was removed.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a complaint history review was performed.This is the first complaint reported to date for this product and lot, therefore a device history record review is not required.Investigation summary: one tri-funnel replacement gastrostomy tube 20f was returned for evaluation.Visual, microscopic visual and functional evaluations were performed.The investigation is unconfirmed for deflation issue as the balloon was inflated with approximately 20ml of water with an in-house syringe and was allowed to sit for 10 minutes, the balloon was massaged and no leaks were noted and the balloon was deflated without issue.The investigation is inconclusive for migration issue and incorrect procedure or method as the exact circumstances at the time of reported event are unknown and the clinical conditions cannot be replicated.A definitive root cause could not be determined.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 01/2021), g4.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARD TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE, 20F
Common Device Name
FEEDING DEVICE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key10768638
Report Number3006260740-2020-20342
Device Sequence Number4141255
Product Code KNT
UDI-Device Identifier00801741037153
UDI-Public(01)00801741037153
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K063118
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000720
Device Catalogue Number000720
Device Lot NumberNGCV2367
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2020
Initial Date Received by Manufacturer 10/06/2020
Supplement Date Received by Manufacturer12/18/2020
Initial Report FDA Received Date11/02/2020
Supplement Report FDA Received Date01/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient Weight59